# SDR FDEA201901160152

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,110 hours, 22,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS 977 25-60  3952 16JAN19  GSO  OPEN  U  LOGPAGES:2922410  RED SLIDE ARMED INDICATOR DOES NOT EXTEND FULLY  WHEN THE DOOR IS ARMED (L1 DOOR)  FACT 16JAN19 14:48  ORD APPLIED DC-33 TO GIRT BAR FLOOR FITTINGS AND REPOSITIONED UPPER DOOR LINER. PERFORMED OPS. CHECK OF GIRT BAR AND DOOR SLIDE ARMING PER MM 52-11-25 .OPS. CHECKED NORMAL.
